# SDR TSAA20140722005

- Difficulty date: July 22, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737232
- Aircraft serial: 23136
- Aircraft time: 70,226 hours, 72,529 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Cracked
- Location: Bs 767
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5 INCH CRACK AT BS 767 STRINGER 19L. REPAIRED IAW ENGINEERING.
